Archive

IJASM Latest News

Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org


Successfully Published

Volume 6,Issue 4,July - Aug.,2019


Submissions open

"Submissions Open For Volume 6,Issue 5,Sept.- Oct., 2019"


Mail your paper at E-mail:

Mail your paper at E-mail: submit2ijasm@yahoo.in , submit@ijasm.org



Our Journals

  • IJECCE
    IJECCE
  • IJEIR
    IJEIR
  • IJAIR
    IJAIR
  • IJAIM
    IJAIM
  • IJISM
    IJISM
  • IJRAS
    IJRAS
  • IJIRES
    IJIRES
  • IJRIES
    IJRIES
  • IJASM
    IJASM

A Non-Commutative Martingale with a Stochastic Differential Equation Obeying the Law of Iterated Logarithm (LIL)

  • Osu, Bright O.
  • Uzoma, Philip U.
The asymptotic behavior of finite-dimensional standard Brownian motion; 〖 limsup〗┬(t→∞)⁡〖|B(t)|/√2tloglogt〗=1,a.s, is one of the most important results on the law of the iterated logarithm (LIL). Among the most important limit theorems in probability theory is the LIL. This paper studies the non-commutative martingale with a stochastic differential equation that obeys the law of iterated logarithm (LIL).We first establish herein, the connectivity between non commutative martingales and Stochastic Differential Equation and then show that this connection obeys the Law of Iterated Logarithm.
Select Volume / Issue:
Year:
2016
Type of Publication:
Article
Keywords:
Non-Commutative Martingale; Law of the Iterated Logarithm LIL; Stochastic Differential Equation; Standard Brownian
Journal:
IJASM
Volume:
3
Number:
1
Pages:
10-14
Month:
January
Hits: 1226

Search

Don't have an account yet? Register Now!

Sign in to your account